# SDR DALA2016072705623

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 31,610 hours, 31,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT SOME OF THE EMERGENCY LIGHTS IN THE AIRCRAFT HAD ILLUMINATED UNCOMMANDED.  MAINTENANCE REPLACED AN INTERMITTENT EMERGENCY LIGHT SWITCH S1-177 IN THE COCKPIT AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
